# SDR AALA202301257179

- Difficulty date: January 23, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 29,927 hours, 12,068 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stiff
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 3R DOOR INSIDE DOOR HANDLE EXTREMELY DIFFICULT TO OPEN AND CLOSE. MAINTENANCE FOUND R3 DOOR TO BE VERY STIFF AND LUBRICATED DOOR LOCKING MECHANISM / BEARINGS PER AMM 12-22-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
